# SDR 2006FA0000120

- Difficulty date: June 17, 2005
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: N8005Y
- Make and model: Lear 25B
- Aircraft serial: 121
- Engine: Ge CJ6106
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Static Line
- Condition: Loose
- Location: Equipment Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, CABIN ALTITUDE EXCEEDED 10,000 FT.  THE FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES BUT WAS UNABLE TO RETURN THE CABIN PRESSURIZATION WITHIN NORMAL PIRAMETERS.  THE FLIGHT CREW DECIDED TO DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  UPON INSPECTION MAINTENANCE CREW FOUDN A LINE LOOSE ON THE PRESSURIZATION JET PUMP.  (K)
